DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Viagra (Sildenafil) - Loss of Consciousness - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Loss of Consciousness ()

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Viagra (Sildenafil) where reactions include loss of consciousness. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Viagra side effects in male

Reported by a consumer/non-health professional from United States on 2012-07-17

Patient: male

Reactions: Dizziness, Headache, Loss of Consciousness

Drug(s) suspected as cause:
Viagra



Possible Viagra side effects in male

Reported by a consumer/non-health professional from Canada on 2012-05-31

Patient: male

Reactions: Hyperhidrosis, Loss of Consciousness, Cardiac Disorder

Drug(s) suspected as cause:
Viagra
    Dosage: 100 mg, unk
    Start date: 2012-05-19

Viagra
    Dosage: 100 mg, unk
    Start date: 2012-05-24



Possible Viagra side effects in 88 year old male

Reported by a physician from Germany on 2012-05-29

Patient: 88 year old male

Reactions: Drug Ineffective, Loss of Consciousness

Adverse event resulted in: life threatening event

Drug(s) suspected as cause:
Viagra



Possible Viagra side effects in male

Reported by a pharmacist from United States on 2012-04-05

Patient: male

Reactions: Drug Ineffective, Drug Interaction, Headache, Loss of Consciousness, Visual Impairment, Visual Brightness, Chromatopsia, Vision Blurred, Dizziness

Drug(s) suspected as cause:
Viagra

Other drugs received by patient possibly interacting with the suspect drug:
Nitroglycerin
    Dosage: once a week
    Indication: Cardiac Murmur
    Start date: 2009-01-01
    End date: 2009-01-01

Other drugs received by patient: Hydralazine; Furosemide; Norvasc; Prednisone; Metoprolol



Possible Viagra side effects in 72 year old male

Reported by a pharmacist from United States on 2012-03-16

Patient: 72 year old male

Reactions: Vision Blurred, Drug Interaction, Loss of Consciousness

Drug(s) suspected as cause:
Viagra

Other drugs received by patient possibly interacting with the suspect drug:
Nitroglycerin
    Dosage: unk

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2012